# SDR QMLA2025051920057

- Difficulty date: May 15, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N637PC
- Make and model: Pilats PC1245
- Aircraft serial: 627
- Aircraft time: 9,067 hours, 10,724 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Dampener
- Part number: 5322012215
- Part serial: 12379
- Condition: Failed
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIMMY DAMPENER FAILURE UPON LANDING. REPLACED DAMPER.
